# SDR QMLA2023122220118

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 8,273 hours, 28,486 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Dimmer
- Part number: LRA15
- Condition: Unknown
- Location: Floor Behind Ahr
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(PILOT)--INSTRUMENT LIGHTS FLICKERED AND THEN WENT OUT.  A CREWMEMBER REPORTED BRIEFLY SMELLING AN ELECTRICAL ODOR. (MECH). - NEW CONTROLLER IS ORDERED ON MR-089354-23. I (DON TOLAR) DIDN'T NOTICE ANY RESIDUAL BURNT SMELL, WHILE ACCESSING DIMMER CONTROL AREA, UNDER FLOOR PANEL AREA. NOR DID I NOTICE IT IN CABIN AREA.
